# SDR DALA2020011400259

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 122,802 hours, 22,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Quick Disconnect
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT 38GF FOUND WIRE QUICK-DISCONNECT DAMAGED. CAPPED AND STOWED WIRE. FORWARD TO MEL 33-51-03A REPAIRED CONNECTOR TO LIGHT. MCO/PLAC REMOVED. SYSTEM OPERATION IS NORMAL.
